# SDR SRAA961205

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4248
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Cargo Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT FL 180, AIRCRAFT WOULD NOT PRESSURIZE.  ACCOMPLISHED AIR TURNBACK TO CHS.  FOUND CARGO COMPARTMENT AIR CONDITIONING DUCT TO WATER SEPARATOR NOT ATTACHED.  RECONNECTED DUCT, SYSTEM OPS CHECKED GOOD PER MM CH 21.
